# SDR ASOA20120323043

- Difficulty date: March 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 29,138 hours, 28,074 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7007549901
- Part serial: 97032284
- Condition: Shorted
- Location: Cockpit
- Part time: 625 hours, 603 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL ODOR FROM BEHIND THE CAPTAIN`S SEAT AREA.  MX INSPECTED AND FOUND THE FMS, CMU TO BE CAUSING THE ODOR.  MX R & R THE FMS CDU, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
